# SDR ASAA0752256

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 648 hours, 205 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Controller
- Part number: 71231997302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO FLIGHT ALTITUDE WINDOW NUMBERS WILL NOT CHANGE.  ACCOMPLISHED BITE CHECK ON NR 1 AUTO PRESSURE CONTROLLER.  LOGGED FAULT "AIRCRAFT RATE HI".  ACCOMPLISHED FIM 21 31 TASK 815.  SYSTEM RE-SET.  OP CHECK GOOD.
